# SDR DALA1133381818

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 36,996 hours, 8,016 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 1818, ON INITIAL CLIMB OUT OF LHR ENROUTE TO MIA,  THE CAPTAINS ALTIMETER DISPLAYED ERRONEOUS ALTITUDE INFORMATION, FLUCTUATING 250 FEET AT ALTITUDE.  AN AIR TURN  BACK WAS ACCOMPLISHED.  FORWARDED TO MCO AND PLACARDED PER MEL 34-26-01A AND FOLLOWED MEL PROCEDURES.  REMOVED AND REPLACED THE LEFT ADIRU PER AMM.  ADDITIONALLY, REMOVED AND  REPLACED THE CAPTAINS ADM LEFT ADIRU STATIC PRESSURE AND PITOT PRESSURE PER AMM.  MCO AND PLACARD REMOVED.  AIRCRAFT OK FOR SERVICE.
